CSpace

Browse/Search Results:  1-10 of 21 Help

Selected(0)Clear Items/Page:    Sort:
Finite Symmetry Transformation Groups and Exact Solutions of Konopelchenko-Dubrovsky Equation 期刊论文
COMMUNICATIONS IN THEORETICAL PHYSICS, 2009, 卷号: 52, 期号: 3, 页码: 479-482
Authors:  Zhang Huan-Ping;  Li Biao;  Chen Yong
Favorite  |  View/Download:7/0  |  Submit date:2018/07/30
symmetry group  Konopelchenko-Dubrovsky equation  solitons  
Finite Symmetry Transformation Groups and Some Exact Solutions to (2+1)-Dimensional Cubic Nonlinear Schrodinger Equantion 期刊论文
COMMUNICATIONS IN THEORETICAL PHYSICS, 2009, 卷号: 51, 期号: 5, 页码: 773-776
Authors:  Li Biao;  Li Yu-Qi;  Chen Yong
Favorite  |  View/Download:6/0  |  Submit date:2018/07/30
symmetry groups  cubic NLS equation  exact solution  
On the nontrivial non-travelling wave profiles of nonlinear evolution and wave equations 期刊论文
COMMUNICATIONS IN NONLINEAR SCIENCE AND NUMERICAL SIMULATION, 2009, 卷号: 14, 期号: 4, 页码: 1176-1185
Authors:  Shen, Yaliang;  Zhu, Yueping;  Cao, Nanbin
Favorite  |  View/Download:7/0  |  Submit date:2018/07/30
Symbolic computation  Newly extended tanh-function expansion method  Non-travelling wave solution  Soliton-like solution  
Travelling wave fronts in a vector disease model with delay 期刊论文
APPLIED MATHEMATICAL MODELLING, 2008, 卷号: 32, 期号: 12, 页码: 2831-2838
Authors:  Lin, Guojian;  Hong, Yiguang
Favorite  |  View/Download:8/0  |  Submit date:2018/07/30
vector disease model  travelling wave front  monotone iteration technique  upper and lower solution  
Single and multi-solitary wave solutions to a class of nonlinear evolution equations 期刊论文
JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, 2008, 卷号: 343, 期号: 1, 页码: 273-298
Authors:  Wang, Deng-Shan;  Li, Hongbo
Favorite  |  View/Download:6/0  |  Submit date:2018/07/30
travelling wave solution  multi-solitary wave  factorization technique  Bessel functions  Hirota's bilinear method  Painleve analysis  Riccati equation  elliptic equation  
An extended subequation rational expansion method with symbolic computation and solutions of the nonlinear Schrodinger equation model 期刊论文
NONLINEAR ANALYSIS-HYBRID SYSTEMS, 2008, 卷号: 2, 期号: 2, 页码: 242-255
Authors:  Chen, Yong;  Li, Biao
Favorite  |  View/Download:7/0  |  Submit date:2018/07/30
Subequation rational expansion method  Schrodinger equation  Like-solitons  Like-periodic function solution  
An extended subequation rational expansion method and solutions of (2+1)-dimensional cubic nonlinear Schrodinger equation 期刊论文
COMMUNICATIONS IN THEORETICAL PHYSICS, 2007, 卷号: 48, 期号: 6, 页码: 987-992
Authors:  Guo Wei-Ming;  Li Biao;  Chen Yong
Favorite  |  View/Download:6/0  |  Submit date:2018/07/30
(2+1)-d cubic nonlinear Schrodinger equation  soliton solution  elliptic function soltuions  
The extension of the Jacobi elliptic function rational expansion method 期刊论文
COMMUNICATIONS IN NONLINEAR SCIENCE AND NUMERICAL SIMULATION, 2007, 卷号: 12, 期号: 5, 页码: 702-713
Authors:  Yu, Yaxuan;  Wang, Qi;  Zhang, Hongqing
Favorite  |  View/Download:6/0  |  Submit date:2018/07/30
Jacobi elliptic functions  Nonlinear evolution equations  Travelling wave solution  Jacobi elliptic function rational expansion method  
Elliptic equation's new solutions and their applications to two nonlinear partial differential equations 期刊论文
APPLIED MATHEMATICS AND COMPUTATION, 2007, 卷号: 188, 期号: 1, 页码: 762-771
Authors:  Wang, Deng-Shan;  Li, Hong-Bo
Favorite  |  View/Download:7/0  |  Submit date:2018/07/30
symbolic computation  elliptic equation  non-travelling wave solution  nonlinear partial differential equations  
Solitonic information transmission in general relativity 期刊论文
COMMUNICATIONS IN THEORETICAL PHYSICS, 2007, 卷号: 47, 期号: 4, 页码: 663-664
Authors:  Shang Yu;  Wang Gui-Dong;  Wu Xiao-Ning;  Wang Shi-Kun;  Lau Yun-Kau
Favorite  |  View/Download:14/0  |  Submit date:2018/07/30
Newman-Penrose tetrad  KdV wave  solitonic information transformation